OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4359

Title: Totally geodesic horizontally conformal maps
Authors: Mustafa, M.T.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: M.T. Mustafa, "Totally geodesic horizontally conformal maps", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 45-55.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: We obtain a characterization of totally geodesic horizontally conformal maps by a method which arises as a consequence of the Bochner technique for harmonic morphisms. As a geometric consequence we show that the existence of a non-constant harmonic morphism $\textrm{Ø}$ from a compact Riemannian manifold M$^{m}$ of non-negative Ricci curvature to a compact Riemannian manifold of non-positive scalar curvature, forces M$^{m}$ either to be a global Riemannian product of integral manifolds of vertical and horizontal distributions or to be covered by a global Riemannian product.
URI: http://hdl.handle.net/10077/4359
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:

File Description SizeFormat
MustafaRendMat30.pdf202.93 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.